# SDR CA980724024

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006143
- Condition: Chafed
- Location: Hydraulic System
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW NOTICED HYDRAULIC DRIP FROM CENTER SECTION.  INVESTIGATION REVEALED THAT THE HYDRAULIC LINE HAD CHAFED THROUGH.
